# SDR AU980619

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Reduction Gear
- Part number: 511523716
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP GEARBOX ASSEMBLY NOISY.  STRIP INSPECTION FOUND THE REDUCTION GEAR TEETH STRIPPED.
